# SDR QXEA200700645

- Difficulty date: April 14, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 14,224 hours, 10,318 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Dadc
- Part number: 8220372436
- Part serial: CYRW
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,909 hours, 5,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2545 (SEA-PDX) - STALL FAIL MESSAGE FOLLOWED BY ADC 2 FAIL.  STICK SHAKER OND OVERSPEED WARNING ENDED WHEN FO'S ADC SOURCE CHANGED TO ADC 1.  RETURNED TO THE FIELD AND MADE A UNEVENTFUL LANDING, MAINTENANCE REPLACED THE NR 2 DADC.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
